# SDR SWAA050991

- Difficulty date: April 2, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 43,388 hours, 42,730 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C26839
- Condition: Chafed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  LOST B-HYDRAULIC SYSTEM ON TAKEOFF.  REMOVED AND REPLACED HYDRAULIC LINES FROM B-SYSTEM PUMP TO B-SYSTEM CONTROL MODULE & B-SYSTEM PUMP CASE DRAIN TO T-FITTING PER MM.
